Cayley type graphs and cubic graphs of large girth

Research output: Contribution to journalArticlepeer-review

Authors

Colleges, School and Institutes

External organisations

  • School of Mathematics and Statistics
  • University of Manchester

Abstract

We present a construction for cubic graphs related to the well-known Cayley graphs and use it to produce new cubic graphs of girths 17, 18, 20, 23, 24, 25, 26, 27, 28, 29, 31 and 32.

Details

Original languageEnglish
Pages (from-to)113-121
Number of pages9
JournalDiscrete Mathematics
Volume214
Issue number1-3
Publication statusPublished - 21 Mar 2000